# SDR CALA0400260

- Difficulty date: March 20, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 49,323 hours, 25,618 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GROUND AIR SERVICE DOOR SKIN CORRODED.  THE CORRODED SKIN WAS REMOVED AND NEW SKIN WAS INSTALLED IAW SRM 51-10-02.
